American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jiří Matoušek. The determinant bound for discrepancy is almost tight. Proc. Amer. Math. Soc. 141 (2013) 451-460.
Abstract, references, and article information   
View Article: PDF

[2] Ernie Croot and Olof Sisask. A new proof of Roth's theorem on arithmetic progressions. Proc. Amer. Math. Soc. 137 (2009) 805-809. MR 2457417.
Abstract, references, and article information   
View Article: PDF

[3] R. J. Simpson and R. Tijdeman. Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester. Proc. Amer. Math. Soc. 131 (2003) 1661-1671. MR 1953570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ron C. Blei and James H. Schmerl. Combinatorial dimension of fractional Cartesian products . Proc. Amer. Math. Soc. 120 (1994) 73-77. MR 1160291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1